Alert archive / Wisconsin / Freeze Warnings in 2012

Freeze Warning 12, NWS Green Bay, WI

September 22, 201211 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at Sep 22, 2012, 2:49 PM CDT for 11 counties in Wisconsin. It took effect at Sep 23, 2012, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2012, 2:49 PM CDT (19:49 UTC)
In effect from
Sep 23, 2012, 1:00 AM CDT
Expired
Sep 23, 2012, 8:00 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WWUS73 KGRB 221949
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CDT SAT SEP 22 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.FREEZING TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF CENTRAL...
NORTH-CENTRAL AND NORTHEAST WISCONSIN. 

WIZ018-030-035-036-045-230400-
/O.UPG.KGRB.FZ.A.0003.120923T0600Z-120923T1300Z/
/O.NEW.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/
LINCOLN-MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
249 PM CDT SAT SEP 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 
  20S OR LOWER 30S. 

* IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE COVERED
  OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ005-010-019-020-031-037-230400-
/O.NEW.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/
VILAS-ONEIDA-LANGLADE-MENOMINEE-SHAWANO-WAUPACA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...ANTIGO...
KESHENA
249 PM CDT SAT SEP 22 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 
  20S OR LOWER 30S. 

* IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE
  COVERED OR BROUGHT INSIDE IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ011>013-021-038-039-048-049-073-074-230400-
/O.NEW.KGRB.FR.Y.0009.120923T0600Z-120923T1300Z/
FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-
BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY...
OSHKOSH...CHILTON...CRIVITZ
249 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S
  ARE EXPECTED SUNDAY MORNING. 

* IMPACTS...PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED
  AND SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
ECKBERG
3 follow-up statements
924 
WWUS73 KGRB 230301
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 PM CDT SAT SEP 22 2012

...A FROST OR FREEZE EXPECTED TONIGHT...

.NORTHWEST WINDS WILL CONTINUE TO CIRCULATE COLD AIR INTO NORTHERN
AND CENTRAL WISCONSIN OVERNIGHT. IF SKIES CLEAR AND WINDS BECOME
LIGHT...A FROST OR FREEZE WILL OCCUR OVER NORTHERN AND CENTRAL
WISCONSIN EXCEPT FOR THE LAKESHORE COUNTIES. 

WIZ005-010-018>020-030-031-035>037-045-231100-
/O.CON.KGRB.FZ.W.0012.120923T0600Z-120923T1300Z/
VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
1001 PM CDT SAT SEP 22 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 
  20S OR LOWER 30S. 

* IMPACTS...PLANTS THAT ARE SENSITIVE TO THE COLD SHOULD BE 
  COVERED OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ011>013-021-038-039-048-049-073-074-231100-
/O.CON.KGRB.FR.Y.0009.120923T0600Z-120923T1300Z/
FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-
BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY...
OSHKOSH...CHILTON...CRIVITZ
1001 PM CDT SAT SEP 22 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...LOW TEMPERATURES IN THE 30S ARE EXPECTED SUNDAY
  MORNING.

* IMPACTS...PLANTS THAT ARE SENSITIVE TO FROST COULD BE DAMAGED 
  AND SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
605 
WWUS73 KGRB 230713
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
213 AM CDT SUN SEP 23 2012

WIZ005-010-018>020-030-031-035>037-045-231300-
/O.CON.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/
VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-
PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
213 AM CDT SUN SEP 23 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES THIS MORNING ARE EXPECTED TO FALL BELOW FREEZING IN
  CLIMATOLOGICALLY COLD SPOTS...AND NEAR FREEZING ELSEWHERE.

* EVEN IN AREAS WHERE AIR TEMPERATURES REMAIN A COUPLE DEGREES
  ABOVE FREEZING...TEMPERATURES RIGHT AT GROUND LEVEL COULD BE A
  LITTLE COLDER AND RESULT IN THE FORMATION OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ011>013-021-038-039-048-049-073-074-231300-
/O.CON.KGRB.FR.Y.0009.000000T0000Z-120923T1300Z/
FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-
BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY...
OSHKOSH...CHILTON...CRIVITZ
213 AM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES THIS MORNING EXPECTED TO FALL CLOSE TO FREEZING.

* EVEN IF AIR TEMPERATURES REMAIN A COUPLE DEGREES ABOVE
  FREEZING...TEMPERATURES RIGHT AT GROUND LEVEL COULD BE A LITTLE
  COLDER AND RESULT IN THE FORMATION OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JS
281 
WWUS73 KGRB 231013
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
513 AM CDT SUN SEP 23 2012

WIZ005-010-018>020-030-031-037-231115-
/O.CAN.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/
VILAS-ONEIDA-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WAUPACA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK...
ANTIGO...KESHENA...WAUSAU
513 AM CDT SUN SEP 23 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE
FREEZE WARNING. 

$$

WIZ011>013-021-038-039-048-049-073-074-231115-
/O.CAN.KGRB.FR.Y.0009.000000T0000Z-120923T1300Z/
FOREST-FLORENCE-NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-
BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...CRANDON...APPLETON...GREEN BAY...
OSHKOSH...CHILTON...CRIVITZ
513 AM CDT SUN SEP 23 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST
ADVISORY. 

$$

WIZ035-036-045-231300-
/O.CON.KGRB.FZ.W.0012.000000T0000Z-120923T1300Z/
WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WISCONSIN RAPIDS...STEVENS POINT...
WAUTOMA
513 AM CDT SUN SEP 23 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES IN CLIMATOLOGICALLY COLD SPOTS WILL FALL TO NEAR OR
  BELOW FREEZING AROUND SUNRISE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Sep 22, 2:17 PM CDT, 32 minutes earlier.

Area forecast discussion, Sep 22, 2:17 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
217 PM CDT SAT SEP 22 2012

.SHORT TERM...TONIGHT AND SUNDAY.
COMPLEX FORECAST FOR TONIGHT REGARDING FROST/FREEZE HEADLINES DUE
TO DRIER AIR MOVING INTO THE AREA FROM THE WEST...CLOUD COVER AND
THE POTENTIAL FOR WINDS TO REMAIN UP THROUGH MUCH OF THE NIGHT...
ESPECIALLY ACROSS THE EAST. MODELS ARE PERSISTENT IN ADVECTING
DEW POINTS INTO THE 20S ACROSS MUCH OF THE AREA EXCEPT THE FAR
EAST LATE TONIGHT. THIS SEEMS REASONABLE SINCE DEW POINTS WERE
NOW DROPPING INTO THE 20S ACROSS MINNESOTA.

THE SCATTERED SHOWERS ACROSS THE AREA SHOULD COME TO END ACROSS
MUCH OF THE AREA LATE THIS AFTERNOON OR EARLY THIS EVENING. THE
ONLY EXCEPTION WILL BE ACROSS THE FAR NORTH WHERE LAKE EFFECT RAIN
OR SNOW SHOWERS WILL LINGER INTO SUNDAY MORNING. BASED ON 850MB
FLOW AND CELLULAR NATURE OF THE CLOUD COVER...MOST AREAS WILL
BECOME MOSTLY CLEAR LATER TONIGHT. THE ONLY EXCEPTION WILL BE
ACROSS THE FAR NORTH WHERE SKIES COULD RANGE FROM CLEAR TO
CLOUDY. NUMERICAL GUIDANCE AND THE CANADIAN MODEL ALSO SUGGESTED
THIS SCENARIO WITH CLOUD COVER DECREASING AFTER MIDNIGHT FROM
RHINELANDER TO IRON MOUNTAIN.

AS FOR WINDS...CLEARING SKIES COULD ALLOW FOR WINDS TO DECOUPLE
FOR A PERIOD OF TIME TOWARDS SUNRISE...ESPECIALLY AWAY FROM THE
BAY AND LAKE. WINDS WERE NOT AS STRONG AS EXPECTED THIS AFTERNOON...
THUS SOME CONCERN IS WARRANTED FOR THE LIGHTER WINDS OVERNIGHT.

AS FOR NUMERICAL GUIDANCE...IGNORED THE MET GUIDANCE LOW OF 30 AT
GREEN BAY SINCE IT WAS COLDER THAN WAUSAU AND NEARLY AS COLD AS
RHINELANDER. A HARD FREEZE IS EXPECTED ACROSS PORTIONS OF NORTH
CENTRAL AND CENTRAL WISCONSIN FROM RHINELANDER TO WAUPACA TO
STEVENS POINT AND WISCONSIN RAPIDS. FOR VILAS COUNTY...TOUGH
CALL ON MIN TEMPERATURES TONIGHT. WITH TEMPERATURES ONLY IN THE 40S
THIS AFTERNOON...IT WOULD ONLY TAKE A FEW HOURS OF CLEAR SKIES
TO ALLOW TEMPERATURES TO FALL TO FREEZING. FROM OCONTO AND MARINETTE
COUNTIES SOUTH THROUGH GREEN BAY AND THE FOX CITIES...LOW TEMPERATURES
WILL BE CLOSE TO FREEZING. THE MAIN PROBLEM IN THIS AREA WILL BE WINDS.
WINDS SHOULD REMAIN UP AT 5 TO 10 MPH THROUGH MOST OF THE NIGHT. MAIN
QUESTION HERE IS WILL THERE BE A BRIEF PERIOD OF LIGHT WINDS TOWARD
SUNRISE TO ALLOW FOR FROST TO FORM. DECIDED TO ERROR ON THE SIDE OF
CAUTION AND ISSUE A FROST ADVISORY FOR THIS AREA. FOR THE THREE LAKE
SHORE COUNTIES...WINDS SHOULD REMAIN UP TO PREVENT WIDESPREAD
FROST TO DEVELOP.

ON SUNDAY...SOME LINGERING RAIN OR SNOW SHOWERS ARE EXPECTED
SUNDAY MORNING ACROSS THE FAR NORTH. OUTSIDE THIS AREA...FAIR
WEATHER CUMULUS CLOUDS EXPECTED TO DEVELOP BY LATE MORNING OR
EARLY AFTERNOON. THE GREATEST CONCENTRATION OF CLOUD COVER WILL
BE ACROSS NORTHEAST WISCONSIN. THE CLOUD COVER SHOULD ERODE LATE
SUNDAY AFTERNOON AS DRIER ERODES THE CLOUDS. DID NOT STRAY FAR FROM
GUIDANCE FOR HIGHS ON SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY.

LITTLE CHANGE IN PREVIOUS FORECAST PACKAGE THOUGHTS AS COLD
PATTERN WITH DEEP LONGWAVE TROUGH EXPECTED TO LIFT OFF INTO EASTERN
CANADA BY THE MIDDLE OF NEXT WEEK...WITH A FLATTER SPLIT FLOW
REPLACING IT OVER MUCH OF CONUS. MODELS BEGIN TO DIFFER ON THE
DETAILS OF SYSTEMS MOVING THROUGH FLOW AROUND MIDWEEK...THOUGH
THEY ALL SUGGEST MUCH OF AVAILABLE MOISTURE WILL BE TIED TO FRONT
LOCATED TO OUR SOUTH OVER THE OHIO VALLEY...SO STAYED WITH MAINLY
DRY EXTENDED FORECAST.

SUNDAY NIGHT THROUGH TUESDAY...CANADIAN HIGH PRESSURE WILL
SLIDE TO THE SOUTHEAST TOWARDS THE OHIO VALLEY SUNDAY WHILE A
COLD FRONT WILL DROP SOUTH INTO SOUTHERN MANITOBA AND ONTARIO BY
MONDAY MORNING. LOW LEVEL WINDS INCREASE OVERNIGHT WITH SOUNDINGS
SHOWING WINDS JUST ABOVE THE BOUNDARY LAYER AT 25KTS
SOUTH...CLOSER TO 35KTS OVER THE NORTH. TEMP GUIDANCE FROM MODELS
HAVE TRENDED UP THIS CYCLE. HAVE DONE LIKEWISE...GOING MORE WITH
PATCHY FROST WORDING. COLDEST TEMPS OR FASTER FALL EXPECTED OVER
THE SOUTH WHERE WINDS MAY DECOUPLE BRIEFLY DURING THE EARLY
EVENING.

THE COLD FRONT WILL CONTINUE SOUTH SLOWLY MOVING INTO GRB AREA DAY
PERIOD TUE. LOOK FOR TEMPS WARMING TO NORMAL BOTH MON AND TUE THEN
DROP BACK A BIT FOR THE REST OF THE WORK WEEK. BACKED DOWN A
DEGREE ON TEMPS FROM GUIDANCE FOR MON HIGHS GIVEN STRENGTH OF WINDS
EXPECTED DURING THE DAY.
&&

.AVIATION...SCATTERED SHOWERS WILL GRADUALLY END THIS AFTERNOON OR EARLY
THIS EVENING ACROSS MUCH OF THE AREA. SOME OF THE SHOWERS WILL CONTAIN
SLEET ACROSS THE FAR NORTH. THE ONLY EXCEPTION WILL BE ACROSS THE FAR
NORTH WHERE LAKE EFFECT RAIN OR SNOW SHOWERS WILL LINGER INTO
SUNDAY MORNING. OUTSIDE SOME MVFR CIGS OR VISIBILITIES DUE TO THE
SHOWERS THIS AFTERNOON...VFR CONDITIONS SHOULD PREVAIL EXCEPT FOR
SOME PATCHY MVFR CIGS ACROSS THE FAR NORTH DUE TO LAKE EFFECT RAIN OR
SNOW SHOWERS. NORTHWEST WINDS EXPECTED ON SUNDAY...WITH GUSTS OF
15 TO 20 KNOTS EXPECTED FROM LATE MORNING THROUGH LATE AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ011>013-021-
038-039-048-049-073-074.

FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR WIZ005-010-
018>020-030-031-035>037-045.

&&

ECKBERG/TE
Hazardous weather outlook, Sep 22, 4:30 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT SAT SEP 22 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
430 AM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

FROST AND FREEZING TEMPERATURES ARE POSSIBLE TONIGHT...MAINLY OVER
CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST AND FREEZING TEMPERATURES ARE POSSIBLE OVER MUCH OF THE
AREA SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-231100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
430 AM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO
SMALL CRAFT TODAY INTO TONIGHT. CONDITIONS WILL ALSO BE FAVORABLE
FOR THE FORMATION OF WATERSPOUTS. THE MOST FAVORABLE CONDITIONS
WILL BE FARTHER EAST OVER THE OPEN WATERS OF THE LAKE...BUT
WATERSPOUTS ARE STILL POSSIBLE OVER THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

INCREASING SOUTHWEST WINDS ON MONDAY COULD RESULT IN CONDITIONS
HAZARDOUS TO SMALL CRAFT.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 4:17 AM CDTFreeze WatchGRBLincoln, Marathon, Portage, Waushara, Wood11 hr
Sep 22, 2:49 PM CDTFrost AdvisoryGRBBrown, Calumet, Florence, Forest, Marinette, Oconto and 2 more14 hr

Nearby

Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.